MAUDE Adverse Event Report: TELEFLEX MEDICAL WECKVISTA ACCESS BALLOON PORT 12MMX70MM; LAPAROSCOPE, GENERAL & PLASTIC

TELEFLEX MEDICAL WECKVISTA ACCESS BALLOON PORT 12MMX70MM; LAPAROSCOPE, GENERAL & PLASTIC
Model Number IPN914249
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported event: the balloon got burst during use on a patient therefore, the device was replaced with a new one.Nothing fell/remained in the patient.
 
Additional Manufacturer Narrative
Qn#(b)(4).The device history review could not be conducted since the lot number was not provided.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.

Brand Name
WECKVISTA ACCESS BALLOON PORT 12MMX70MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16235706
Report Number3003898360-2023-00020
Device Sequence Number6405819
Product Code GCJ
UDI-Device Identifier14026704645227
UDI-Public14026704645227
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914249
Device Catalogue Number412944
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Initial Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown